I just added and excellent taper schedule for people that would like to taper off tramadol...It goes all the way up to 1500 mgs a day ...I did not write it but it is the best I have seen .If you go to my profile it is in the journal
I asked my sub doctor if I could take tramdol for my back pain while using sub, and he said no because it metabolizes into an opiate after being in your system for about an hour or so. I was like really?? I used to take them all the time (long ago) and didn't feel anything from them at all. I even OD'd one time because I was in so much pain, I took 4 (while I was at work of all places) and I was talking on the phone to my mom. She told me that she heard the phone fall and heard a loud thump. I don't even remember it! She said that I was talking but my speech was slurred and I wasn't making any sense. I evidently hit my head on something when falling out of my chair because once I started remembering where I was, my head hurt bad and had a lump. Ever since, I have been kind of scared of them, but know that if I did have to take them again anytime in the future, NOT to take more than 1. It could have had something to do with the amount of Norco in my system, but had run out of the Norco and started using the tram. Do people actually get "high" off tram?
It is my DOC ,,,,,,i have been clean for a little over 60 days ....yes it is an addicting ....I bet what you had when you took them was a seizure ...it is dangerous if you take more then you should or if you mix the drug with anything else ....it is just as well that you are afraid of taking it ....
oh man, a seizure? I didn't even think of that, and yes I bet that WAS it! That was a long time ago, but I still recall how scary it was. After that incident, my mom flushed all of hers down the toilet and won't take them either. She is not an addict, she has all kinds of problems with every part of her body it seems like. Anyway, what kind of feeling do you get from them? I never experienced any sort of euphoria from them, but have heard one or two friends that liked them too. I never understood why..LOL! I was happy with my hydrocodone, and it gave me energy for about an hour and a half. I got addicted to them (besides the back pain I have) because I have four kids and a husband who works nights, so I'm pretty much doing the duties of a single mother. I felt I needed the energy to keep up with all the chaos. And to be quite honest, ever since I got off those evil little yellow pills, I have WAY more energy than ever!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.